1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

feeling really bad.

Discussion in 'Alternative Treatments' started by kazza, Aug 22, 2008.

  1. kazza

    kazza · Newbie

    Messages:
    2
    Likes Received:
    0
    Trophy Points:
    21
    Hi Guys,,,

    I am really out of control at the moment I have diabetis 2 and I really am having trouble controling it..
    My Partner of 13 years died on 7th July since that day everything is spiriling out of control , I am eating then dont eat I forget my metformin or I cant remember if I have taken it or not.I am tired all the time all I want to do is go to bed, but I have to go to work to pay bills. I have tgried speaking to my doctor but he just send me for more blood test, to which I am waiting for the results.. I have booked myself on for some reiki healing, but I need some motivation to get back on track and its not happening.Kazza
     
  2. ChocFish

    ChocFish · Well-Known Member

    Messages:
    963
    Likes Received:
    7
    Trophy Points:
    38
    Deepest Sympathy on your sad loss.

    Hi Kazza

    I dont think it is any surprise that you are all to pot where your diabetes is concerned, only a very short time since you lost your partner, that would be more than enough to raise your bg and of cousre you would be forgetful and confused, hell I know if my husband died I would be all over the place. I am surprised that you are back at work already, do you have bereavement counselling, do you have supportive friends and family? You are still reeling from your bereavement, no wonder it is all confusing, and I suspect that it is not just your diabetes that is causing this tiredness, though of course high bg levels dont help.
    What are your readings like at the moment, when do you get your test results back from your doctor? What do you eat? Set yourself reminders so that you dont forget to take your medication, even if it means setting alarm clocks or something to remind you.
    And be good to yourself, if you feel you need to sleep then go and have a nap, its important that you talk about your problems, your worries and thoughts.

    Kind regards

    Karen
     
  3. Katharine

    Katharine · Well-Known Member

    Messages:
    819
    Likes Received:
    32
    Trophy Points:
    48
    You sound as if you are almost falling apart. Grief can do this.

    With the help of a friend you need to write a list of what self care and essential household things you need to do every day. You then need to tick them off every day as you go along.

    Get up
    Take metformin x one tab
    Eat breakfast
    Clean teeth
    Shower etc

    You are not going to feel good. You are not going to enjoy anything. You do have to get through each day. After about six months it will be a bit easier but the hole in your heart will still be there.

    Have you a friend you can talk to?
     
  4. graham64

    graham64 · Well-Known Member

    Messages:
    841
    Likes Received:
    19
    Trophy Points:
    38
    Hi Kazza,
    I feel for you I had the same thing happen to me my Wife of 42 years sadly passed away in september 07 less than 5 weeks after losing my dad, I spent the first 2 months not sleeping more than a couple of hours a night, missing meals and feeling totally depressed I'm sure this brought my diabetes on ( diagnosed april 08 T2 ) I'm not overweight no family history.If the stress and depression did this to me, as a diabetic it must be playing havoc with your BS levels.Believe me it does get better with the help of family and friends and a very understanding G P, a counsellor who helped me get through the first few months. I am slowly coming to terms with being on my own. I still have some bad times but they are getting less frequent my wife always said that I must move on if anthing happened to her, its a slow process but with proper help you can do it.A good counsellor is a must, I cried most times I saw her but its good to cry dont hold back, like me you will always have your memories cherish those and I know its hard but try to move on.If I can be of any help or if you need to talk dont hesitate to PM me.

    Graham
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook